# SDR QMLA2014072914093

- Difficulty date: July 29, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N209LF
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4960
- Engine: Tmeca ARRIEL2B1
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Oil Cooler
- Part time: 1,646 hours, 5,495 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, D

## Discrepancy

FLIGHT ABORTED DUE TO NOISE COMING FROM OIL COOLER FAN.  DETERMINED WATER WAS PRESENT IN THE CONNECTOR.
